| Model Number |
TV-AB2380-N |
| Medical Device Problem Codes |
Malposition of Device (2616); Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of an alto abdominal stent graft system, two (2) ovation ix iliac limbs, and ovation prime fill polymer.Reportedly, the patient had a reverse taper, calcified, short neck with small access.Alto main body appeared to sink down a couple millimeters as the polymer went in causing the alto main body to settle into the reverse taper neck.Approximately eighty-two (82) days following the initial procedure, a postoperative follow-up computed tomography (ct) scan revealed the presence of an endoleak of indeterminate origin.The patient is currently reported to be in stable condition.The attending physician is actively evaluating potential re-intervention options.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto, malposition of the device (proximal component) is confirmed.The indeterminate endoleak is unconfirmed.This is moderately consistent with the reported adverse event/incident.It was reported that there was a reverse tapered calcified short neck.This could have contributed to the reported event; however, that could not be conclusively determined.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as discharged home on postoperative day.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: medical device problem codes ¿ remove 4065 h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device was properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.A clinical evaluation of the adverse event/incident was completed.An examination of the medical records and/or medical imaging received by endologix shows the alto malposition of the device (proximal component) is confirmed.The alto indeterminate endoleak is determined to be a type ia endoleak and type ii endoleak.The type ii endoleak of lumbar arteries is anatomy-related.This is consistent with the reported adverse event/incident.There were thickened calcifications in the aortic neck; this could have contributed to the reported type ia endoleak, but that could not be conclusively determined.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as discharged home on the postoperative day.No additional investigation of this reported adverse event/incident is planned.Endologix will continue to monitor this and similar adverse events/incidents. corrections: g3: awareness date ¿ updated b6: relevant test/lab data ¿ updated h10/h11 - additional manufacturer narrative/corrected data - updated.